Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pochtecatl

My accutane log (pics)

Well after years of on and off acne I finally got really bad cystic acne, my derm put me on 80mg of accutane a day and hereeee's my journal about it. I started the treatment on december 17. I'm posting this a bit late but I still remember what happened throughout the weeks so:

Week 1: Only thing that happened was I started to break out a bit at the end of the week and my lips started to chap. 8-[

Week 2: Wooooh bring on the breakout, almost the worst my acne's been. Lips and eyes are starting to dry out, puttin on lip balm and eyedrops.. Took some pictures with family on christmas... face looked sooo bad it was depressing. sad.gif

Week 3: ALOT of clearing going on, almost all the zits and whatknot have dried up or gone away. Cysts are still here but getting smaller. face/eyes/lips getting very dry. Moisterizer/lip balm/eyedrops help alot.

heres my pics

http://acne.org/gallery/album15

Share this post


Link to post
Share on other sites

Good luck, accutane should sort that out nicely. It's worked well for me.

Good thing to do would be to only use soap to wash your face once every other day. This is because your skin is more sensitive. Use just plain water on the days you don't use soap.

Share this post


Link to post
Share on other sites

I think i stole your gallery page????? when u click on your gallery link it comes up with the page i am in the process of trying to upload onto?? I'm sorry! I'm a dumbass when it comes to computers ](*,) .... I don't think you had nething up there though coz it wouldn't have let me change the settings if you did right?

Sorry!!!!!!!

Share this post


Link to post
Share on other sites

well its not quiiite week 4 but heres a little update.

Week 3.8?: ...Huge breakout.. grrr, it was all starting to go away and I wake up this morning with an emense amount of zits. Hopefully they go away quickly. I go see derm in a week. everything dry including hands now. Things starting to go downhill... sad.gif

Share this post


Link to post
Share on other sites

Well it is finally 30 days after I started the treatment. Went back to the derm today. Turns out im having some kind of odd flair-up (some wierd technical name) which I thought was just a horrible cystic breakout which was going to cause alot of scarring. Derm assured me its nooot the kind of stuff that will cause scarring its just the white heads being forced out.. or somthing.

Yeah but my dosage got put down to 40mg a day for the next month (was on 80) because I was getting to bad in my face.

Uh... the left side of my face is getting somewhat clear, my upper lip/right cheek/forhead are all breaking out rather badly which sucks. Eyes/lips/hands/ everything is very dry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×